# SDR ABXA9701070

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 591216152
- Condition: Delaminated
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE RIGHT WING UPPER TRAILING EDGE BONDED PANEL INBOARD OF THE MLG ATTACH FITTING DELAMINATED.  REMOVED AND REPLACED PANEL ASSY IAW DC-9 SRM CHAPTER 51-30-2.
